# SDR USAA2010081391665

- Difficulty date: July 2, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 60,218 hours, 40,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69434961
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - INTERCOSTAL CRACKED AFT CARGO AFT SIDE.  REPLACED INTERCOSTAL IAW SRM 51-10-02.  ON FURTHER EVALUATION BY QC, IT WAS DETERMINED THAT THIS DISCREPANCY IS NOT PART OF PRIMARY STRUCTURE OR PSE.
